Discussions By Condition: Sexual conditions

Hubby has STI symptoms...doc no help.

Posted In: Sexual conditions 3 Replies
  • Posted By: Anonymous
  • February 3, 2009
  • 09:32 PM

My husband has been having some pain/discomfort AFTER urination, and thick, green discharge. He says the discomfort feels like the urethra is closing down on something...it's not a burning, almost like there's something inside his urethra. He went to a clinic for STI testing, and they gave him meds for chlamydia while they were waiting for the test results. He had a reaction to the meds, and when he called them back they told him that the urine test for chlamydia and gonnorhea was negative, and they were just waiting for the results of the swab...but that he should discontinue the meds. We're a bit concerned because I worked in women's health/STD care for a bit and the only thing I can think of matching the discharge is gonnorhea. My research online has the same results. He's freaking out thinking it's herpes, but I've never heard of discharge with herpes. In addition, he said the discharge cleared up in the couple days he was taking the meds. I'm really starting to worry that the clinic missed something in the testing, or that something else is wrong all-together. Of course, I've been tested...but I have no symptoms, so they're not testing for gonnorhea right of the bat. And the other woman involved claims to have not gotten her results yet after over a week, even though she's symptomatic. Anyone have any suggestions?

Reply Flag this Discussion

3 Replies:

  • Yes; leave him..
    Monsterlove 2921 Replies
    • February 4, 2009
    • 03:12 AM
    • 0
    Flag this Response
  • I didn't state this because I didn't think it was anyone's business on here, but judging by the response I guess I'll say it. We have an open marriage, I knew all about the other woman, and the only thing I'm upset with him about is the fact he let his hormones get the best of him when he didn't have a condom. He's always honest with me, and I with him...even when it's upsetting. That being said, I would certainly appreciate constructive input. He did clarify today that within 1 day or so of starting the meds, both the discharge and the discomfort started to clear up. I was thinking maybe a really small kidney stone (since he didn't have any pain elswhere from it)?
    Anonymous 42789 Replies
    • February 4, 2009
    • 05:03 AM
    • 0
    Flag this Response
  • Well, if you both agree to the terms and conditions of the arrangement, then it's up in the air and you are both on the same page. It's hard to intrepret online what is going on in a person's life. Hopefully, one of them will get a diagnosis.
    Monsterlove 2921 Replies
    • February 5, 2009
    • 00:15 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.